Matematicki Vesnik

Vol. 46, No. 1-2, 1994 · Contents

Yu. Knezhevic-Miljanovic;:
O poqti-periodiqeskih rexeniyah odnogo uravneniya

Lj. Ciric, N. Jotic:
Some theorems on common fixed points

M. Canak:
Methode vom Eulerschen Typus zum näherungsweisen Auflösen einer areolaren Differentialgleichung

Ratna Dev Sarma:
Extremal diconnectedness in fuzzy topological spaces

M. Jelic:
Nearly $pT_i$-continuous mappings

J. Sandor, S. S. Dragomir:
A note on inequalities of Diaz-Metcalf type for isotonic linear functionals

M. Rajovic, R. Stojiljkovic, D. Dimitrovski:
L'équation non-homogéne de Vécua

P. Stanimirovic, M. Stankovic:
Determinantal representation of weighted Moore-Penrose inverse

Z. P. Mamuzic:
Remark on some abstract distance spaces

Z. P. Mamuzic:
Djuro R. Kurepa (1907-1993)

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 30 Aug 1999. Last modified: 5 May 2000.

© 1999--2000 ELibM for the EMIS Electronic Edition